# SDR GLBA20110801J

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,108 hours, 41,015 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 15M1
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER INTERMITTENT AFX REPEATER AND LT AUTOFEATHER ANNC WENT OFF DURING TAKEOFF ROLL, ABORTED AND EXITED RUNWAY.  MX REPLACE THE LT POWER LEVER AFX ARMING MICRO SWITCH, PN: 15M1 IAW BMM 61-21-02, OPS AND RIG CK GOOD.
